MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM; RESERVOIR LEVEL SENSOR

SPECTRUM MEDICAL LTD QUANTUM; RESERVOIR LEVEL SENSOR
Catalog Number 51-000070-00
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Head of perfusion (b)(6) reported error 10810 for the quantum level sensor during initiation mode.The sensor has been deactivated and the case finished successfully.Upon request there were no consequences or harm for the patient as confirmed by the perfusionist.
 
Additional Manufacturer Narrative
Investigation opened.Manufacturers conclusion to follow.

Brand Name
QUANTUM
Common Device Name
RESERVOIR LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
commerce road
ashville business park
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
commerce road
ashville business park
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key24493970
Report Number3006073153-2026-00035
Device Sequence Number10617332
Product Code DTX
UDI-Device Identifier05060434421906
UDI-Public05060434421906
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number51-000070-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown